Alert archive / Iowa / Flash Flood Warnings in 2009

Flash Flood Warning 39, NWS Quad Cities, IA

August 27, 20095 counties in Iowa

NWS Quad Cities, IA issued this flash flood warning at Aug 27, 2009, 7:55 AM CDT for 5 counties in Iowa. It was in force for 6 hr. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2009, 7:55 AM CDT (12:55 UTC)
Expired
Aug 27, 2009, 2:00 PM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Benton County, IA, Iowa County, IA, Johnson County, IA, Keokuk County, IA, Linn County, IA

The radar

The Quad Cities radar (KDVN), 108 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 8:00 AM CDTHEAVY RAIN 21 Ssw Belle Plaine, IASINCE MIDNIGHT.
Aug 27, 8:24 AM CDTFLASH FLOODCedar Rapids, IAJ STREET SW REPORTED CLOSED DUE TO NEW FLOODING. REPORTED BY KGAN TV.
Aug 27, 8:27 AM CDTFLASH FLOODCedar Rapids, IANUMEROUS BASEMENTS FLOODING AT 13TH STREET NW NEAR ROOSEVELT SCHOOL. REPORTED BY KGAN TV.
Aug 27, 9:00 AM CDTHEAVY RAIN 3.113 Nnw Cedar Rapids, IATOTAL SINCE 6PM LAST NIGHT. EVENT TOTAL OF 6.42 INCHES.
Aug 27, 9:30 AM CDTHEAVY RAIN 31 Sse Cedar Rapids, IASINCE 6PM LAST NIGHT. EVENT TOTAL OF 4.60.
Aug 27, 9:50 AM CDTFLASH FLOOD4 Sw Van Horne, IAPRAIRE CREEK OUT OF ITS BANKS. ABOUT 70 FEET ACROSS.
Aug 27, 10:00 AM CDTFLASH FLOOD1 Sse Cedar Rapids, IASTREET FLOODING DUE TO MODERATE TO HEAVY RAINFALL OVER LAST HALF HOUR.
Aug 27, 10:27 AM CDTFLASH FLOOD3 Nnw Cedar Rapids, IASTREETS FLOODING WITH STORM SEWERS BACKING UP.
Aug 27, 10:45 AM CDTHEAVY RAIN 5.81 S Marengo, IAEVENT TOTAL SO FAR SINCE TUESDAY EVENING. 3.2 INCHES OF THIS TOTAL FELL LAST NIGHT THROUGH 8 AM CDT THIS MORNING.
Aug 27, 11:00 AM CDTHEAVY RAIN 2.264 Sw Van Horne, IA24 HOUR TOTAL AS OF MIDNIGHT. 36 HOUR TOTAL OF 4.65 AS OF 1100AM
Aug 27, 11:15 AM CDTHEAVY RAIN 5.4Cedar Rapids, IAEVENT TOTAL SO FAR 1 MILE SOUTHEAST OF THE DOWNTOWN SINCE TUESDAY EVENING. 3.8 INCHES OF THE TOTAL FELL LAST NIGHT.
Aug 27, 12:25 PM CDTHEAVY RAIN 1.93Vinton, IAADDITIONAL RAINFALL SINCE 7 AM TODAY.
Aug 27, 12:28 PM CDTHEAVY RAIN 3.15Vinton, IAEVENT TOTAL SO FAR. 2.65 INCHES OF THAT FELL SINCE MIDNIGHT LAST NIGHT.
Aug 27, 1:58 PM CDTHEAVY RAIN 1.09Bertram, IARAINFALL SINCE 7 AM. STILL RAINING. SPOTTER ALSO REPORTS INDIAN CREEK AND BIG CREEK RUNNING OUT OF THEIR BANKS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 0.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2009-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2009-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 271255
FFWDVN
IAC011-095-103-107-113-271900-
/O.NEW.KDVN.FF.W.0039.090827T1255Z-090827T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
755 AM CDT THU AUG 27 2009

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF VINTON...
  IOWA COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF MARENGO...
  JOHNSON COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF IOWA CITY...
  LINN COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF CEDAR RAPIDS...
  NORTHEASTERN KEOKUK COUNTY IN SOUTHEAST IOWA...

* UNTIL 200 PM CDT THURSDAY

* AT 754 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. FLASH 
  FLOODING FROM HEAVY RAIN WAS DEVELOPING OVER THE WARNED AREA.   
  RAINFALL AMOUNTS OF 1 TO 3 INCHES HAS FALLEN OVERNIGHT AND AN   
  ADDITIONAL ONE TO TWO INCHES IS POSSIBLE BEFORE ENDING.   
  SIGNIFICANT URBAN FLOODING IS POSSIBLE THIS MORNING. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALKER...
  PRAIRIEBURG...PARIS AND MOUNT AUBURN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING OF SMALL STREAMS AND CREEKS...STREETS...UNDERPASSES AND LOW
LYING URBAN AREAS IS LIKELY.

&&

LAT...LON 4230 9212 4226 9141 4147 9137 4148 9151
      4151 9153 4151 9194 4149 9195 4151 9229
      4229 9231

$$

NICHOLS
1 follow-up statement
000 
WGUS73 KDVN 271857
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
157 PM CDT THU AUG 27 2009

IAC011-095-103-107-113-271907-
/O.EXP.KDVN.FF.W.0039.000000T0000Z-090827T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON IA-LINN IA-IOWA IA-JOHNSON IA-KEOKUK IA-
157 PM CDT THU AUG 27 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 PM CDT FOR NORTHEASTERN
KEOKUK...JOHNSON...IOWA...LINN AND BENTON COUNTIES...

THE FLASH FLOOD WARNING FOR BENTON AND LINN COUNTIES HAS BEEN 
REPLACED BY AN AREAL FLOOD WARNING.

LAT...LON 4230 9212 4226 9141 4147 9137 4148 9151
      4151 9153 4151 9194 4149 9195 4151 9229
      4229 9231

$$

08

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 3:27 AM CDT, 4 hours 28 minutes earlier.

Area forecast discussion, Aug 27, 3:27 AM CDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
327 AM CDT THU AUG 27 2009

.SYNOPSIS...
AT 3 AM...LARGE AREA OF MODERATE TO HEAVY RAIN CONTINUES OVER
FORECAST AREA. SURFACE LOW PRESSURE SYSTEM LOCATED NEAR KANSAS
CITY WITH EAST-WEST BOUNDARY ALONG IA/MO BORDER. ALL SYNOPTIC
SCALE FACTORS AND NOWCAST TOOLS SUPPORT WIDESPREAD HEAVY RAIN TO
CONTINUE TO IMPACT REGION NEXT 8-12 PLUS HOURS. HI-RES ECMWF BEST
ON THIS SYSTEM ALSO SUPPORTING AREAS OF HEAVY RAINS INTO LATE
TODAY. SURFACE LOW TO TAKE NEAR IDEAL HEAVY RAIN TRACK TO NEAR
QUINCY ILLINOIS BY EARLY EVENING. ..NICHOLS..

&&

.SHORT TERM...
RADAR TRENDS PAST 3 HOURS SUPPORT LOCAL TOOLS AND TECHNIQUES AND
ADJUSTED FORCING OF HI-RES ECMWF OF LARGE SWATH OF 1 TO LOCALLY 2 PLUS
INCHES TODAY OF ADDITIONAL RAINFALL. HEAVIEST AXIS SUPPORTED TO RUN
FROM +/- 40 MILES EITHER SIDE OF A NEAR FAIRFIELD TO QUAD CITIES TO
NEAR STERLING LINE. THIS WATER...ON TOP OF SIGNIFICANT AREAS OF 2
PLUS INCHES PAST 30 HOURS SUPPORTS LARGE AREAS OF RIVER FLOODING
AND SOME SIGNIFICANT FLASH FLOODING LATER TODAY. WILL HIGHLIGHT
THIS IN ALL FORECAST PRODUCTS. A MAJOR FLOODING RISK IS SUPPORTED
ATTM FOR DAY SHIFT TO REASSESS. RADAR QPF TRENDS FROM SURFACE
REPORTS ARE CLOSE. THIS IS OMINOUS AS HAVE TOTAL STORM RAINFALL
VALUES OF OVER 10 INCHES ALREADY IN KEOKUK AND WASHINGTON
COUNTIES. ALSO LARGE SWATHS OF OVER 3 INCHES. LOCAL SHERIFF
OFFICES REPORT HEAVY RAIN ONGOING FOR PAST 4 PLUS HOURS WITH
RAINFALL RATES OF ONE QUARTER TO HALF INCH AN HOUR WITH ISOLATED
NEAR 1 INCH AN HOUR REPORTS. ..NICHOLS..

.LONG TERM...TONIGHT THROUGH WEDNESDAY...
POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING CONTINUES TONIGHT UNTIL
UPPER TROUGH AND LOW LEVEL DEFORMATION AXIS SHIFTS EAST/SE. HAVE
EXTENDED THE FLASH FLOOD WATCH FOR FAR EASTERN IA COUNTIES AND
NORTHWEST IL UNTIL 06Z AT WHICH TIME THE SHORT TERM MODELS GENERALLY
DEPICT THE INVERTED TROUGH NORTH OF THE SURFACE LOW FINALLY
TRANSITIONING EAST INTO N CENTRAL IL. RESULTING INFLUX OF DRIER AIR
ON THE LOW LEVEL NE FLOW...AND AXIS OF HIGH PW AIRMASS SHIFTING
SOUTH SHOULD SHOULD END THE RAIN FROM NW TO SE. HAVE ADDITIONAL QPF
VALUES IN QUARTER TO HALF INCH RANGE OVERNIGHT ACROSS THE
EAST...WITH CONTINUED POTENTIAL FOR TRAINING AND LOCAL HIGH RAINFALL
RATES EARLY IN THE EVENING REQUIRING THE WATCH EXTENSION. WILL KEEP
LOW CHANCES FOR MAINLY AFTERNOON THUNDERSTORMS FRI AS STEEPER MID
LEVEL LAPSE RATES DEVELOP AHEAD OF THE APPROACHING COLD FRONT.

STRONG UPPER LOW BUILDS INTO THE GREAT LAKES OVER THE WEEKEND WITH
SURFACE HIGH PRESSURE AND ASSOCIATED UNSEASONABLY COOL AIR LINGERING
WELL INTO THE FIRST PART OF NEXT WEEK. 00Z ECMWF AND GFS ARE
TRENDING TOWARD A MORE CONSISTENT AND SIMILAR SOLUTION WITH THE
COOLEST H8 TEMPERATURES ON SUN...INCREASING CONFIDENCE OF WIDESPREAD
HIGHS STRUGGLING TO EXCEED THE 60S. SUN NIGHT LOOKS THE COOLEST WITH
LOWS IN THE 40S. WITH GFS AND ECMWF CONTINUING A NW FLOW ALOFT AND
SURFACE HIGH PRESSURE IN THE VICINITY THROUGH AT LEAST TUE...HAVE
LOWERED TEMPERATURES SOME MON AND TUE.  ..SHEETS..

&&

.AVIATION...
EXTENDED PERIODS OF IFR AND LIFR CONDITIONS IN RAIN AND HEAVY RAIN
THROUGH 00Z. SOME EMBEDDED THUNDER POSSIBLE AT BRL TAF TODAY.
CONDITIONS TO IMPROVE TO MVFR OVERNIGHT AS RAIN ENDS.

&&

.HYDROLOGY...
CENTRAL 1/3 OF FORECAST AREA UNDER FLASH FLOOD WARNINGS UNTIL MID MORNING.
THEY PROBABLY WILL NEED TO BE EXTENDED AND EVEN EXPANDED LATER THIS
MORNING. MODERATE OR GREATER IMPACT FLASH FLOODING POSSIBLE BY AFTERNOON
ALONG THE HIGHWAY 30 TO 34 CORRIDOR. SIGNIFICANT RIVER FLOODING TO INCLUDE
ISOLATED MAJOR RIVER FLOODING EXPECTED BY LATER TODAY. ALL CURRENT RADAR
TRENDS INDICATE THIS WILL BE A MODERATE TO POSSIBLY MAJOR WATER IMPACT
EVENT TODAY INTO THIS EVENING.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CLINTON-JACKSON-SCOTT.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON-BUCHANAN-CEDAR-
     DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-JEFFERSON-JOHNSON-
     JONES-KEOKUK-LINN-LOUISA-MUSCATINE-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BUREAU-CARROLL-HENRY
     IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
     WHITESIDE.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR HENDERSON-WARREN.

MO...NONE.
&&

NICHOLS/SHEETS
Hazardous weather outlook, Aug 27, 4:55 AM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
455 AM CDT THU AUG 27 2009

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-280900-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON
IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY
IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA-
JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL-
MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA-
STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL-
455 AM CDT THU AUG 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A SLOW MOVING LOW PRESSURE SYSTEM WILL PRODUCE EXTENDED PERIODS OF
RAIN AND EMBEDDED THUNDERSTORMS OVER ALL BUT THE FAR SOUTHERN
PORTIONS OF THE OUTLOOK AREA.  WIDESPREAD AREAS OF AN ADDITIONAL 1 TO
2 INCHES OF RAIN IS EXPECTED BY LATE EVENING. THE HEAVIEST RAINFALL
IS EXPECTED TO FALL 40 MILES EITHER SIDE OF A SIGOURNEY TO QUAD
CITIES TO STERLING LINE.  LOCALIZED HIGHER AMOUNTS UP TO 3 INCHES ARE
ALSO POSSIBLE TODAY INTO THIS EVENING ALONG THIS LINE.  ADDITIONAL
RAINFALL OVER ONE INCH MAY RESULT IN LOCALIZED AREAL AND POSSIBLY
FLASH FLOODING DUE TO ALREADY VERY SATURATED GROUND.  SIGNIFICANT
RIVER FLOODING IS EXPECTED TO DEVELOP ON MANY RIVERS AND TRIBUTARIES
LATER TODAY AND CONTINUE THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON. SEVERE STORMS
ARE NOT EXPECTED.

FLOODING CAUSED BY RUNOFF FROM RECENT HEAVY RAINFALL WILL DEVELOP OR
CONTINUE ALONG AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED TODAY AND TONIGHT. ANY REPORTS OF
FLOODING OR SIGNIFICANT PONDING OF WATER WOULD BE APPRECIATED.

NICHOLS/SHEETS

In the hours before

Local storm report, Aug 27, 7:31 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
731 AM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 S DEWITT              41.76N 90.55W
08/27/2009  M2.62 INCH       CLINTON            IA   CO-OP OBSERVER

            24 HOUR TOTAL. 4.38 TOTAL FOR EVENT.

&&

WE
Local storm report, Aug 27, 7:32 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
732 AM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       LOWDEN                  41.86N 90.92W
08/27/2009  M1.92 INCH       CEDAR              IA   CO-OP OBSERVER

            24 HOUR TOTAL.

&&

WE
Local storm report, Aug 27, 7:33 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
733 AM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       WILLIAMSBURG            41.67N 92.01W
08/27/2009  M3.47 INCH       IOWA               IA   CO-OP OBSERVER

            24 HOUR TOTAL.

&&

WE
Local storm report, Aug 27, 7:34 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
734 AM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       WAPELLO                 41.18N 91.19W
08/27/2009  M2.71 INCH       LOUISA             IA   CO-OP OBSERVER

&&

WE
Local storm report, Aug 27, 7:38 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
738 AM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HEAVY RAIN       W NORWAY                41.90N 91.93W
08/27/2009  M2.82 INCH       BENTON             IA   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

WE
Local storm report, Aug 27, 7:55 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
755 AM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       BRIGHTON                41.17N 91.82W
08/27/2009  M2.86 INCH       WASHINGTON         IA   CO-OP OBSERVER

&&

WE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 9:54 PM CDTRiver Flood WarningDVNIowa, Johnson5 days
Aug 27, 12:57 AM CDTFlash Flood WarningDVNHenry, Jefferson, Keokuk, Washington6 hr
Aug 27, 1:53 AM CDTSpecial Weather StatementDVNIowa, Johnson6 hr
Aug 27, 2:06 AM CDTFlash Flood WarningDVNCedar, Clinton, Iowa, Johnson, Linn, Muscatine and 1 more3 hr
Aug 27, 3:59 AM CDTRiver Flood WarningDVNJohnson, Washington4 days
Aug 27, 3:59 AM CDTRiver Flood WarningDVNKeokuk5 days
Aug 27, 7:19 AM CDTSpecial Weather StatementDVNIowa, Johnson4 hr
Aug 27, 9:09 AM CDTRiver Flood WarningDVNDes Moines, Henry, Lee5 days
Aug 27, 9:52 AM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine4 days
Aug 27, 9:52 AM CDTRiver Flood WarningDVNJohnson, Louisa, Washington49 hr
Aug 27, 9:52 AM CDTRiver Flood WarningDVNLouisa5 days
Aug 27, 9:52 AM CDTRiver Flood WarningDVNLouisa5 days
Aug 27, 1:42 PM CDTFlash Flood WarningDVNJackson, Jones6 hr
Aug 27, 1:56 PM CDTAreal Flood WarningDVNBenton, Linn21 hr
Aug 27, 3:49 PM CDTRiver Flood WarningDVNJones, Linn37 hr
Aug 27, 5:06 PM CDTFlash Flood WarningDVNCedar, Clinton, Jones6 hr
Aug 27, 5:51 PM CDTFlash Flood WarningDVNJohnson6 hr
Aug 27, 5:53 PM CDTFlash Flood WarningDVNDes Moines, Henry, Jefferson, Lee, Van Buren6 hr
Aug 27, 6:17 PM CDTFlash Flood WarningDVNMuscatine, Scott6 hr
Aug 27, 6:31 PM CDTFlash Flood WarningDVNLouisa, Washington6 hr

Nearby

Flash Flood Warnings in Iowa, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.